\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the characteristic curvature operator

Abstract Related Papers Cited by
  • We introduce the Characteristic Curvature as the curvature of the trajectories of the Hamiltonian vector field with respect to the normal direction to the isoenergetic surfaces; by using the Second Fundamental Form we relate it to the Classical and Levi Mean Curvature. Then we prove existence and uniqueness of viscosity solutions for the related Dirichlet problem and we show the Lipschitz regularity of the solutions under suitable hypotheses. At the end we show that neither Strong Comparison Principle nor Hopf Lemma hold for the Characteristic Curvature Operator.
    Mathematics Subject Classification: Primary: 35J70, 35J25; Secondary: 49L25.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    E. Bedford and B. Gaveau, Hypersurfaces with bounded Levi form, Indiana University Journal, 27 (1978), 867-873.doi: 10.1512/iumj.1978.27.27058.

    [2]

    A. Bogges, "CR Manifolds and the Tangential Cauchy-Riemann Complex," Studies in Advanced Mathematics, 1991.

    [3]

    M. G. Crandall, H. Ishii and P. L. Lions, User's guide to viscosity solutions of second order Partial differential equations, Bull. Amer. Soc., 27 (1992), 1-67.

    [4]

    F. Da Lio and A. Montanari, Existence and uniqueness of Lipschitz continuous graphs with prescribed Levi curvature, Ann. Inst. H. Poincaré Anal. Non Linéaire, 23 (2006), 1-28.

    [5]

    D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order," second edition, Springer-Verlag, 1983.

    [6]

    H. Hofer and E. Zehnder, "Symplectic Invariants and Hamiltonian Dynamics," Birkhäuser Verlag, Basel, 1994

    [7]

    J. G. Hounie and E. Lanconelli, An Alexander type theorem for Reinhardt domains of $\mathbbC^2$. Recent progress on some problems in several complex variables and partial differential equations, Contemp. Math., Amer. Math. Soc., Providence, RI, 400 (2006), 129-146.

    [8]

    J. G. Hounie and E. Lanconelli, A sphere theorem for a class of Reinhardt domains with constant Levi curvature, Forum Mathematicum, 20 (2008), 571-586.doi: 10.1515/FORUM.2008.029.

    [9]

    H. Ishii and P. L. Lions, Viscosity solutions of fully nonlinear second-order elliptic partial differential equations, J. Differential Equations, 83 (1990), 26-78.doi: 10.1016/0022-0396(90)90068-Z.

    [10]

    E. Lanconelli and A. Montanari, Pseudoconvex fully nonlinear partial differential operators. Strong comparison theorems, J. Differential Equations, 202 (2004), 306-331.doi: 10.1016/j.jde.2004.03.017.

    [11]

    V. Martino, A symmetry result on Reinhardt domains, Differential and Integral Equations, 24 (2011), 495-504.

    [12]

    V. Martino and A. Montanari, Graphs with prescribed the trace of the Levi form, Ann. Univ. Ferrara Sez. VII Sci. Mat., 52 (2006), 371-382.doi: 10.1007/s11565-006-0027-0.

    [13]

    Z. Slodkowski and G. Tomassini, Weak solutions for the Levi equation and envelope of holomorphy, J. Funct. Anal., 101 (1991), 392-407.doi: 10.1016/0022-1236(91)90164-Z.

    [14]

    Z. Slodkowski, G. Tomassini, The Levi equation in higher dimensions and relationships to the envelope of holomorphy, Amer. J. Math., 116 (1994), 479-499.doi: 10.2307/2374937.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(59) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return